ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Steady flow of a maxwell fluid in a porous cylindrical annulus with circular cross-section

Mohan Rao, DK (1965) Steady flow of a maxwell fluid in a porous cylindrical annulus with circular cross-section. In: Applied Scientific Research, 14 (1). pp. 25-30.

[img] PDF
36.pdf - Published Version
Restricted to Registered users only

Download (175Kb) | Request a copy
Official URL: http://www.springerlink.com/content/k46455jr634612...

Abstract

When a fluid with memory is injected into any flow region some assumptions regarding the initial state of stress have to be made in order to determine the state of stress at any subsequent instant. For a Maxwell fluid, it is assumed that the fluid near the surface of injection is suddenly stressed and responds by starting flow in accordance with the mechanical model chosen. The flow of a Maxwell fluid with a single relaxation time has been determined under the above assumption in the following two cases: (i) annulus between two porous concentric circular cylinders, and (ii) space between two porous and infinitely extending parallel plates. The nature of flow in the present case is similar to that of the Reiner-Rivlin fluids obtained by Narasimhan2).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 May 2010 05:26
Last Modified: 19 Sep 2010 06:07
URI: http://eprints.iisc.ernet.in/id/eprint/27948

Actions (login required)

View Item View Item